Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On birth control. Had sex. Having itchy vagina and hurts while peeing. What's wrong?

well, I m 15 and I noticed a couple weeks ago maybe the lips of my vagina were a little itchy, but I ignored it because I didn t think it was a big deal, I have a boyfriend and yes we do stuff, but just starting last weeks whenever I pee it feels like a bunch of pressure goes to my clit and it hurts my whole vagina to pee. and my Clif hurts when I pee and the inside of my vagina. I just starting taking birth control , and me and my boyfriend had sex for the first time but he had a condom on, and he didnt really go in all the way.. but he did go in.. I just feel really uncomfortable down there! I think it s a uti , but my whole vagina burns when I pee not just my clit and after I pee it feels like I need to go more or something, but I really don t need to go more. an after I m done the inside of my vagina is still stinging! please help
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Hi,
Thanks for the query.

According to your description there is possibility of urinary tract infection.
UTI will present with symptoms like urgency and frequency of urination and pain during urination.
Birth control pills can cause bloating sensation of the abdomen but pain abdomen is rather rare.
So you better consult gynecologist and get examined for UTI and to rule out the possibility of vaginal infection.
Take care.

Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor